# SDR FDEA201202080520

- Difficulty date: February 8, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N3340
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SCRIBE LINE AT S-26L FROM BS 659.812 TO BB 661 IN LAP JOINT. COMPLIED WITH EA F-5330-156930, REV A, "FUSELAGE PLATES AND SKINS- AD 2007-19-07/  EO F-5330-7-5000 SCRIBE LINE FINDINGS BETWEEN STA 659 TO STA 663 AT THE S-26L LAP SPLICE. "MAJOR REPAIR"
